# SDR P5CA2017052500143

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,412 hours, 2,865 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Message
- Condition: False Activation
- Location: Buss
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 180 DURING DECENT, BOTH UTILITY BUSS EICAS MESSAGES CAME ON.  BOTH GENERATORS NORMAL. RESET BOTH BUSSES IAW QRH,  ALL RETURNED NORMAL IAW FIM 24-FAULT CODE 72, FIGURE 712. FUNCTION NORMAL IAW AMM 24-51-05, UTILITY BUSS TEST & FUNCTION NORMAL.
